# SDR JR2R20250715257

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skirt
- Part number: 17038080403
- Condition: Bent
- Location: Zone 400
- Part time: 14,708 hours, 8,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B FWD SKIRT SEAL BENT.
